MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. MEDLINE; SAFETY BLOOD COLLECTION NEEDLE WITH HOLDER

JIANGSU CAINA MEDICAL CO., LTD. MEDLINE; SAFETY BLOOD COLLECTION NEEDLE WITH HOLDER
Catalog Number SBCH22G
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currently.No action will be taken currently; this issue will be monitored.A supplemental report will be submitted if further information received.
 
Event or Problem Description
(b)(6) hospital has noticed an issue with the most recent lot of products sbch21g and sbch22g.The rubber of the distal needle is not moving back into the correct place after the end user fills avacutainer tube with blood.This is causing the needle to remain exposed and leak blood onto the next vacutainer that the end user is trying to fill.This customer has not experienced this issue with the product since it converted in august, which makes it seem like it's a lot of issue.There have been 10 separate incidents among 10 different end users, including the phlebotomy supervisor.The customer would like to replace the inventory they have with inventory from a new lot number.

Brand Name
MEDLINE
Common Device Name
SAFETY BLOOD COLLECTION NEEDLE WITH HOLDER
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key24127462
Report Number3005670221-2026-00003
Device Sequence Number13348261
Product Code JKA
UDI-Device Identifier10197344039715
UDI-Public0110197344039715
Combination Product (Y/N)N
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBCH22G
Device Lot Number241101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown